EconPapers    
Economics at your fingertips  
 

The Structure of -Module Amenable Banach Algebras

Mahmood Lashkarizadeh Bami, Mohammad Valaei and Massoud Amini

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We study the concept of -module amenability of Banach algebras, which are Banach modules over another Banach algebra with compatible actions. Also, we compare the notions of -amenability and -module amenability of Banach algebras. As a consequence, we show that, if is an inverse semigroup with finite set of idempotents and is a commutative Banach -module, then is -module amenable if and only if is finite, when is an epimorphism. Indeed, we have generalized a well-known result due to Ghahramani et al. (1996).

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/176736.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/176736.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:176736

DOI: 10.1155/2014/176736

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:176736